Log in
NRAS
24,951 members28,575 posts

i HAVE JUST BEEN STOPPED TAKING LEFLUNOMIDE...

MY WHITE CELL COUNTS HAVE GONE BELOW 2 and I am exhausted and breathless with headaches I contacted my specialist as requested and sister said she would get back to me that was \Monday and Tuesday heard nothing since any one any suggestions please should I make a fuss on Monday or what thanks guys x gins

6 Replies
oldestnewest

I would really make a fuss on Monday, do you have there email address, if so write one today stating that you have not heard from them and you will be contacting again on Monday morning, state the time you will call and that you expect an answer from them. Were your tests done at the hospital or the GP, if GP get hold of him as well and see what they can do to help you.

Good Luck, and hope you feel better soon.xxx

Reply

Yes, definitely. It seems as though you have slipped the net. I would contact them first thing on Monday and to be honest I'd probably phone your out of hours surgery for some telephone advice in the meantime - I don't know very much about it but below 2 does seem alarming and they may suggest some supplements to raise it or at lease reassure you. How long ago did you stop the leflunomide?

Reply

Hi I stopped it a week ago now and must admitt I feel really exhausted and it is not my Fibro talking pains in hands - feet - back pretty rotten I will definately ring Monday am thanks you two x gins

Reply

Hi, my 'rheumy contact emergency number' is supported by 'leave a message after the bleep' ............. I would suggest maybe ringing yours and seeing if yours does as well. If so, leave a message over the weekend and then chase them up again on Monday morning. Keep ringing until someone either speaks to you or rings you back.

I hope you get an answer soon

Judi xxx

Reply

Hi

With your white cell count so low it means your body has no defence against infection. Your symptoms would not be a symptom of low cell count but it could be signs your developing an infection because your system is wide open for the pesky little bugs to attack.

The breathlessness/exhaustion and headache could be a symptom of infection which requires antibiotics a.s.a.p as your body is unable to defend it'self.

Call your local A&E or NHS walk-in centre should be able to help/advise you.

Beth x

Reply

I used to be on Lefllunomide years ago and I had to come off of it because my liver enzymes got to low, so this may be what is going on with you. I loved the drug, because it made my straight hair curl like I had natural curl. Keep calling until you get their attention. Feel Better

Reply

You may also like...